Mississippi, 2010

Damaging Winds in Mississippi, August 5, 2010

August 5, 2010 · NWS MEG · 2 events in 2 counties and zones

An upper ridge of high pressure continued to weaken over the Mid-South August 5th allowing a few diurnal showers and thunderstorms to develop over North Mississippi. A few storms produced damaging winds.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MEG wrote it up.

An upper ridge of high pressure continued to weaken over the Mid-South August 5th allowing a few diurnal showers and thunderstorms to develop over North Mississippi. A few storms produced damaging winds.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before the first event at Aug 5, 3:06 PM CST, 30 minutes earlier.

Area forecast discussion, Aug 5, 3:06 PM CST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
406 PM CDT THU AUG 5 2010

.DISCUSSION...

DANGEROUS HEAT WAVE WILL END BRIEFLY FRIDAY AND SATURDAY...BEFORE
POSSIBLY RETURNING SUNDAY INTO NEXT WEEK.

HEAT AND RAIN CHANCES LATE THIS AFTERNOON THROUGH FRIDAY ARE THE
BIGGEST CONCERNS.

THE BIGGEST CHANGE TO THE PREVIOUS FORECAST WAS TO REMOVE FOUR
COUNTIES IN NORTHEAST ARKANSAS OUT OF THE EXCESSIVE HEAT
WARNING...RANDOLPH...LAWRENCE...CLAY...AND GREENE.

KEPT EXCESSIVE HEAT WARNING FOR MUCH OF THE AREA THROUGH 9 PM
EXCEPT THE COUNTIES ABOVE WHERE CONFIDENT HEAT INDEX VALUES WILL
NOT EXCEED 110 DEGREES. OTHER AREAS IN THE WARNING AFFECTED BY
SHOWERS AND STORMS MAY NOT REACH 110 DEGREES...BUT AREAL COVERAGE
OF COOLER AIR AND STORMS ARE NOT GREAT ENOUGH TO COMPLETELY RULE
OUT RAINFREE AREAS FROM REACHING HEAT INDEX VALUES OF 110 DEGREES.

THROUGH MIDNIGHT...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
CAN BE EXPECTED. APPEARS BEST COVERAGE WILL BE NORTH MISSISSIPPI
THROUGH 7 PM...BUT ALSO EXPECT NEW DEVELOPMENT FARTHER NORTH.
LATEST SATELLITE IMAGERY DEPICTED A CLOUD BOUNDARY FROM WYNNE
ARKANSAS TO HUNTINGDON TENNESSEE LINE WHICH MAY BE A GOOD FOCUS
FOR NEW DEVELOPMENT IN THE NEXT FEW HOURS. KEPT 30 TO 50 PERCENT
FOR RAIN CHANCES ACROSS THE ENTIRE AREA. A FEW STORMS MAY BE
STRONG TO SEVERE WITH ISOLATED DAMAGING WIND GUSTS UP 60 MPH...
FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL WHICH COULD CAUSE
LOCALIZED FLOODING AS THE AIR REMAINS VERY MOIST WITH PRECIPITABLE
WATER VALUES NEAR 2 INCHES AND UNSTABLE WITH SBCAPE 3000-5000
J/KG. CONVECTION SHOULD WEAKEN AFTER 9 PM WITH THE LOSS OF DAYTIME
HEATING.

LATE TONIGHT...A FEW LINGERING SHOWERS AND STORMS MAY BE OVER THE
AREA. UNDER PARTLY TO MOSTLY CLOUDY SKIES...LOWS SHOULD BE IN THE
70S...COOLER THAN PAST MORNINGS DUE TO SHALLOW COOLER AIR FROM
NEARBY SHOWERS AND STORMS. THINK CLOUD COVER WILL LIMIT FOG
POTENTIAL.

FRIDAY WILL NOT BE NEARLY AS HOT NORTH OF I-40. LOWERED
TEMPERATURES NORTH OF I-40 WHERE MORE CLOUD COVER WILL KEEP HIGHS
IN THE UPPER 80S AND LOWER 90S ON THE NORTH SIDE OF SHALLOW COLD
FRONT. KEPT RAIN CHANCES TIERED FROM 10 PERCENT NEAR MISSOURI
BOOTHEEL TO 50 PERCENT OVER NORTHEAST MISSISSIPPI WHERE BEST
HEATING WILL OCCUR TO TRIGGER SHOWERS AND THUNDERSTORMS. A FEW
STRONG STORMS ARE POSSIBLE SOUTH OF A HELENA ARKANSAS TO SAVANNAH
TENNESSEE WHERE INSTABILITY WILL BE HIGHEST.

A HEAT ADVISORY MAY BE NEEDED OVER PARTS OF NORTH MISSISSIPPI
FRIDAY AFTERNOON WHERE HIGHS IN THE 93 TO 98 RANGE AND DEWPOINTS
IN THE MID 70S SHOULD ALLOW FOR HEAT INDEX VALUES IN THE 105 TO
109 RANGE. WILL LET MIDNIGHT SHIFT MAKE FINAL DECISION ON ADVISORY...
DEPENDING ON HOW CONVECTION TONIGHT AFFECTS THE LOCAL AIRMASS ON
FRIDAY.

FRIDAY NIGHT THROUGH SATURDAY NIGHT...RAINFREE AND COOLER
CONDITIONS WILL PREVAIL. MUCH DRIER AIR WITH DEWPOINTS IN THE 60S
SHOULD MOVE INTO WEST TENNESSEE. 12Z MAVMOS HIGHS IN THE LOWER TO
MID 90S SEEMED REASONABLE.

SUNDAY THROUGH NEXT THURSDAY...EXCESSIVE HEAT MAY RETURN AS
MID/UPPER LEVEL RIDGE BUILDS OVER THE AREA. ACCEPTED 12Z MEXMOS
TEMPERATURES WITH HIGHS 97 TO 102 AND LOWS MAINLY IN THE 70S. WITH
HEAT INDEX VALUES INCREASING ABOVE 105 DEGREES...AND PERHAPS 110
DEGREES...HEAT ADVISORIES AND EXCESSIVE HEAT WARNINGS MAY BE NEEDED.
CHANCES FOR RAIN APPEAR TO BE TOO SLIM TOO MENTION...EXCEPT
PERHAPS THURSDAY.

MBS

&&

.AVIATION...

18Z TAF CYCLE

MOSTLY VFR CONDITIONS TODAY WITH THE OCCASIONAL MVFR REDUCTION DUE
TO TSRA IMPACTS. WINDS WILL BE LIGHT AND OUT OF THE SOUTHWEST
AHEAD OF APPROACHING COLD FRONT. STORM CHANCES REMAIN THROUGH THE
DAY FOR ALL TAF SITES ESPECIALLY DURING PEAK DAYTIME HEATING
HOURS.

THE COLD FRONT WILL CONTINUE PUSHING SOUTHWARD THIS AFTERNOON
ACROSS THE AREA AFFECTING JBR...MKL...AND MEM. WITH THIS FRONT
WINDS WILL SHIFT TO NORTH AND CEILINGS WILL BEGIN TO DROP BELOW VFR
CONDITIONS. THE COLD FRONT WILL STALL JUST NORTH OF TUP AND
PRODUCE LIGHT AND VARIABLE WINDS THROUGH THE OVERNIGHT HOURS.

CDG

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  76  92  73  95 /  50  30  10  10
MKL  74  89  67  94 /  50  30  10   0
JBR  74  88  70  94 /  50  20  10   0
TUP  76  97  74  96 /  40  50  30  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THIS EVENING FOR CRAIGHEAD-
     CRITTENDEN-CROSS-LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-ST.
     FRANCIS.

MO...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THIS EVENING FOR DUNKLIN-
     PEMISCOT.

MS...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THIS EVENING FOR ALCORN-
     BENTON MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-
     LAFAYETTE-LEE MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
     QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-
     YALOBUSHA.

TN...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THIS EVENING FOR CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
     MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Aug 5, 2:35 PM CST, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
335 PM CDT THU AUG 5 2010

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-062245-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
335 PM CDT THU AUG 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN EXCESSIVE HEAT WARNING CONTINUES UNTIL 9 PM THIS EVENING OVER
MUCH OF THE AREA. HEAT INDEX READINGS WILL BE BETWEEN 110 AND 117
DEGREES AWAY FROM SHOWERS AND THUNDERSTORMS.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH MIDNIGHT. DAMAGING
WINDS UP TO 60 MPH...FREQUENT LIGHTNING...HEAVY RAINFALL...AND
LOCALIZED FLASH FLOODING ARE THE MAIN HAZARDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HEAT INDEX VALUES MAY REACH BETWEEN 105 AND 109 DEGREES OVER
NORTH MISSISSIPPI FRIDAY AFTERNOON AND POSSIBLY SATURDAY
AFTERNOON. A HEAT ADVISORY MAY BE NEEDED FOR THESE AREAS.

A FEW STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE SOUTH OF A
HELENA ARKANSAS TO SAVANNAH TENNESSEE LINE FRIDAY AFTERNOON.
DAMAGING WIND AND LOCALLY HEAVY RAINFALL WOULD BE THE MAIN
HAZARDS.

VERY HOT AND HUMID WEATHER SHOULD RETURN AND RESULT IN EXTREMELY
DANGEROUS HEAT INDEX VALUES BETWEEN 105 AND 115 DEGREES SUNDAY INTO
NEXT WEEK AS A RIDGE OF HIGH PRESSURE BUILDS INTO THE AREA.
ADDITIONAL EXCESSIVE HEAT WARNINGS AND HEAT ADVISORIES ARE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN A FEW AREAS THIS AFTERNOON
AND EVENING.

MBS

In the hours before

Special weather statement, Aug 5, 12:12 PM CST, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
112 PM CDT THU AUG 5 2010

MSZ002>005-009-013-014-051900-
ALCORN MS-TIPPAH MS-BENTON MS-MARSHALL MS-PRENTISS MS-UNION MS-
LAFAYETTE MS-
112 PM CDT THU AUG 5 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 200 PM CDT FOR...

  SOUTH CENTRAL ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHERN BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHWESTERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHEASTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...

A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM 4 MILES EAST OF LAWS HILL TO 4 MILES WEST OF HINKLE AT
112 PM CDT...MOVING SOUTH AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN ALCORN...BENTON...LAFAYETTE...MARSHALL...PRENTISS...TIPPAH
AND UNION COUNTIES...INCLUDING LOCATIONS NEAR BOONEVILLE...NEW
ALBANY...RIPLEY AND WALL DOXEY STATE PARK...SHOULD MONITOR THIS STORM
CLOSELY.
Special weather statement, Aug 5, 12:38 PM CST, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
138 PM CDT THU AUG 5 2010

MSZ021-022-051930-
YALOBUSHA MS-CALHOUN MS-
138 PM CDT THU AUG 5 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 230 PM CDT FOR...

  NORTHWESTERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
  EASTERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED
OVER PINE VALLEY AT 139 PM CDT...MOVING SOUTH AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CALHOUN AND YALOBUSHA COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.
Special weather statement, Aug 5, 1:05 PM CST, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
205 PM CDT THU AUG 5 2010

MSZ004-009-014>016-051945-
TIPPAH MS-PRENTISS MS-UNION MS-LEE MS-PONTOTOC MS-
205 PM CDT THU AUG 5 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 245 PM CDT FOR...

  NORTHWESTERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHEASTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
  WEST CENTRAL PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHEASTERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  UNION COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 5
MILES NORTHEAST OF KEOWNVILLE AT 206 PM CDT...MOVING SOUTHEAST AT 15
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN LEE...PONTOTOC...PRENTISS...TIPPAH AND UNION COUNTIES...
INCLUDING LOCATIONS NEAR BALDWYN AND NEW ALBANY...SHOULD MONITOR THIS
STORM CLOSELY.
Special weather statement, Aug 5, 1:25 PM CST, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
225 PM CDT THU AUG 5 2010

MSZ007-011-012-052000-
TUNICA MS-PANOLA MS-QUITMAN MS-
225 PM CDT THU AUG 5 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 300 PM CDT FOR...

  NORTHWESTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
  NORTH CENTRAL QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHEASTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES SOUTHWEST OF CRENSHAW AT 221 PM
CDT...MOVING SOUTHEAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN PANOLA...QUITMAN AND TUNICA COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.
Special weather statement, Aug 5, 2:10 PM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
310 PM CDT THU AUG 5 2010

MSZ015-016-023-024-052100-
LEE MS-PONTOTOC MS-MONROE MS-CHICKASAW MS-
310 PM CDT THU AUG 5 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 400 PM CDT FOR...

  NORTHEASTERN CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHWESTERN MONROE COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHEASTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 3
MILES SOUTHEAST OF TROY AT 310 PM CDT...MOVING SOUTHEAST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CHICKASAW...LEE...MONROE AND PONTOTOC COUNTIES...INCLUDING
LOCATIONS NEAR OKOLONA AND VERONA...SHOULD MONITOR THIS STORM
CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES DAVIS LAKE.
Special weather statement, Aug 5, 3:28 PM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
428 PM CDT THU AUG 5 2010

TNZ052>054-052200-
HENDERSON TN-MADISON TN-CHESTER TN-
428 PM CDT THU AUG 5 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 500 PM CDT FOR...

  NORTHEASTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
  EAST CENTRAL MADISON COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 6
MILES SOUTH OF BARGERTON AT 428 PM CDT...MOVING SOUTHEAST AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CHESTER...HENDERSON AND MADISON COUNTIES...INCLUDING
LOCATIONS NEAR LEXINGTON...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT ALSO INCLUDES BEECH LAKE AND PINE LAKE.

The radar

The Memphis radar (KNQA), 60 km away, was scanning. The volume nearest the first event began at 21:36 UTC.

Open the radar archive at this moment

Event by event

2 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Marshall

When
August 5, 3:36 PM CST to 3:41 PM CST
Where
Marshall County, Warsaw to Watson
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
34.830, -89.680

Straight line winds knocked down two 20 ft. tall aluminum flag poles and several trees between Watson and Warsaw. Shingles were also blown off of a couple of homes. Lawn furniture was tossed around as well.

Thunderstorm Wind, Quitman

When
August 5, 4:00 PM CST to 4:10 PM CST
Where
Quitman County, 0.49 mi NNW of Sledge to Sledge
Measured
50 kt (58 mph) estimated gust
Reported by
Post Office
Coordinates
34.437, -90.223

Straight line winds knocked down a few trees in Sledge. One tree fell on top of a fence causing damage.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Mississippi in 2010Every state in 2010This day in weather historyWarnings in Mississippi, August 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 256953, 256951.